# SDR CA040714002

- Difficulty date: July 13, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,842 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 7002260723
- Condition: Inoperative
- Location: Auto Pilot
- Part time: 26,173 hours, 26,240 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A INTERMITTENT BINDING IN ROLL CONTROL ON APPROACH, ESPECIALLY TO THE RIGHT.  MILD FORCE WAS REQUIRED TO OVERCOME, THE PILOT NOTED THAT IT DOES NOT APPEAR TO SIMPLY BE HEAVY AERODYNAMIC LOADING.  THE MAINTENANCE AFTER TROUBLESHOOTING POINTED THE PROBLEM TO BE THE SERVO AND REPLACED IT
